# SDR AALA20110322DFW01

- Difficulty date: March 22, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 76,028 hours, 34,185 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Defective
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED DURING CLIMBOUT LOST ALL INFO ON NAVIGATION DISPLAY.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 1 COMPASS RACK CONNECTOR THAT WAS BAD.  SYSTEM GROUND CHECK NORMAL OPERATION.
